HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.167 >

Computational Complexity of Subclass Problems

Files in This Item:
167_47-56.pdf433.94 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/42395

Title: Computational Complexity of Subclass Problems
Authors: Kudo, M. Browse this author
Shimbo, M. Browse this author
Issue Date: 14-Jan-1994
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 167
Start Page: 47
End Page: 55
Type: bulletin (article)
URI: http://hdl.handle.net/2115/42395
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.167

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University